MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PX260
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, this disposable pressure transducer tubing had black unknown substances inside.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
Added: h2 (type of follow-up report).Updated: b5 (event description), g3 (date received by manufacturer), g6 (type of report), h6 (component code, type of investigation, investigation findings, investigation conclusions).The device involved in this case was received by our product evaluation laboratory.An unknown black particle, approximately 2x3 mm in size, was found inside pressure tubing at 26 cm from distal male luer.Unknown particulate appeared attached to inner surface of pressure tubing.The particle did not dislodge during 5 minutes of continuous flushing.No particulates found on filter paper.The particulate was sent to chemistry lab for further analysis.Ir spectrum of unknown material showed similar absorption characteristics when comparing to polyvinyl chloride (pvc) like material.Evaluation results revealed that the reported event was confirmed.Further investigation was completed by the engineers in the manufacturing site.It was determined that this issue is potentially related to the supplier process; therefore, the supplier has been notified in order to perform an investigation to avoid the recurrence of this issue.Consequently, no further action is required at this time; however, all events will continue to be reviewed and monitored.The manufacturing records were reviewed and there is no indication of a related nonconformance; all process parameters were met, and inspections passed successfully.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, before use in patient, this disposable pressure transducer tubing had black unknown substances inside (see image attached).There was no allegation of patient injury.The device was available for evaluation.Patient demographics were unable to be obtained.

Brand Name
TRUWAVE DISPOSABLE PRESSURE TRANSDUCER
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key24741442
Report Number2015691-2026-13688
Device Sequence Number9230314
Product Code DXO
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 07/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPX260
Device Lot Number66023143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date07/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown